MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. VALOR NAIL; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY, INC. VALOR NAIL; SCREW, FIXATION, BONE
Model Number 415101015L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the patient had pain sometime post-op and went to see the surgeon.It was found that the nail had snapped in half.The patient underwent a revision surgery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.There are many clinical factors that can affect the results of any surgery, such as surgical technique, pre-operative and post-operative care, the implant, patient pathology and daily activity.The current package insert lists "fracture of implant" as a potential complication.It also states, ¿abnormal or excessive forces could lead to delayed union, non-union, or failure of the implant.Abnormal force loading and subsequent wear may be caused by: uncorrected instability; improperly sized implant; inadequate soft tissue support; implant malposition; excessive motion; uncorrected or recurrent deformity; or patient misuse or overactivity.¿ more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
VALOR NAIL
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
MDR Report Key11824701
Report Number0001043534-2021-00081
Device Sequence Number14430656
Product Code HWC
UDI-Device Identifier00840420125484
UDI-Public00840420125484
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082320
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number415101015L
Device Catalogue Number415101015L
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR